# SDR AALA20121210002

- Difficulty date: December 10, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N696AN
- Make and model: Boeing 757223
- Aircraft serial: 26976
- Aircraft time: 58,987 hours, 20,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT AT SEAT 28D BROKEN.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY PATH LIGHT AT SEAT 28D.  OPS CHECK NORMAL.
